# SDR IPXA2014031782287

- Difficulty date: February 26, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE154
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, LT INBD FLAP VANE CHAFE DAMAGE AT INBD T/E UPPER SURFACE BETWEEN XIFH 134 -140.  REPAIRED LT INBD FLAP VANE UPPER SKIN IAW SRM 57-50-80, REPAIR 2, FIG  201, WET LAY-UP BONDED REPAIR, SKIN ONLY.  MAJOR.
